Přístupnostní navigace
E-přihláška
Vyhledávání Vyhledat Zavřít
Detail publikačního výsledku
REBENDA, J.; ŠMARDA, Z.
Originální název
Boundary value problem for elliptic equations, a differential transformation approach
Anglický název
Druh
Stať ve sborníku v databázi WoS či Scopus
Originální abstrakt
In this paper, we propose an idea how the differential transformation, a semi-analytical approach based on Taylor’s theorem, can be used to find an approximation of the unique solution to the boundary value problem for partial differential equations of elliptic type. We focus on two-dimensional equations with initial conditions given at the sides of a square. The considered differential equation is transformed into a recurrence relation in two variables. Solving the recurrence relation using the boundary conditions leads to an infinite system of linear equations with infinitely many variables. Approximation of the solution is given in the form of two-dimensional Taylor polynomial whose coefficients are determined by solution to a truncated system of linear equations. Boundary value problem consisting of the Laplace equation and Dirichlet boundary conditions has been chosen to demonstrate relevance of the idea to the given problem.
Anglický abstrakt
Klíčová slova
Differential transformation; boundary value problem; partial differential equation
Klíčová slova v angličtině
Autoři
Rok RIV
2020
Vydáno
25.07.2019
ISBN
9780735418547
Kniha
International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2018.
ISSN
0094-243X
Periodikum
AIP conference proceedings
Svazek
2116
Číslo
310013
Stát
Spojené státy americké
Strany od
1
Strany do
4
Strany počet
URL
https://aip.scitation.org/doi/10.1063/1.5114320
BibTex
@inproceedings{BUT157985, author="Josef {Rebenda} and Zdeněk {Šmarda}", title="Boundary value problem for elliptic equations, a differential transformation approach", booktitle="International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2018.", year="2019", journal="AIP conference proceedings", volume="2116", number="310013", pages="1--4", doi="10.1063/1.5114320", isbn="9780735418547", issn="0094-243X", url="https://aip.scitation.org/doi/10.1063/1.5114320" }